# SDR CA100608014

- Difficulty date: June 1, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Make and model: Cessna 337H
- Aircraft time: 9,512 hours
- Engine: Cont IO360GB
- System (JASC): 7414 · Magneto/Distributor
- Part: Drive Gear
- Part number: 630525
- Condition: Worn
- Location: Magneto Drv Gear
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

ON INSP OF OIL SCREEN METAL WAS FOUND AND INSP WAS CARRIED OUT AND FOUND THAT THE MAGNETO DRIVE GEAR WAS MISSING SEVERAL TEETH AND THE REST OF THE TEETH WHERE WORN DOWN TO ALMOST A KNIFE EDGE.  IT IS ALMOST LIKE THE GEAR WAS NOT HARDENED PROPERLY.
